# SDR DALA2024061906218

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 5,048 hours, 575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 A330-900 / FUSELAGE / AFT CARGO DOOR SURROUND SKIN / GROUND DAMAGE / PERMANENT REPAIR. CORRECTIVE ACTION: COMPLIED WITH MON INSP PER ERA 610110-14 REV B. OK TO CONTINUE. (0400472)
